# SDR AALA201910269024

- Difficulty date: September 29, 2019
- Submitted: October 26, 2019
- Operation: Air carrier
- Aircraft: N9012
- Make and model: Airbus A319-115
- Aircraft serial: 5810
- Aircraft time: 16,776 hours, 7,954 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: D5347560020600
- Condition: Corroded
- Location: Frame 58
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE VISIT: THRESHOLD CORRODED AT FR58+3, BTW S39R AND 40R, (P1 L=0.739" W=0.430" D=0.004", P2 ;=0.681 W=0.345" D=0.027" P3 L=0.660" W=0.391" D=0.010")
